# SDR QXEA200700998

- Difficulty date: June 13, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 15,625 hours, 15,993 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrel Nut
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX-LEFT HAND WING TO FUSELAGE FORWARD MOUNT VERTICAL TIE BOLTS HAVE CRACKED BARREL NUTS. REPAIRED IAW RD8/4-51-102.
